Fuzzy Orders in the Real Line
Lemnaouar Zedam1 & Abdelkader Stouti2 Show affiliations
- M’sila University, Algeria
- University Sultan Moulay Slimane, Morocco
Journal of Mathematics and Statistics, Volume 8, Issue 2, pp. 211–215 · doi.org/10.3844/jmssp.2012.211.215
Abstract
Problem statement: In this study, we characterize a subcategory of fuzzy orders which were compatible with the usual addition and the multiplication by scalar on the real line R. Results and Conclusion: All possible forms of fuzzy orders of this subcategory are given.
Licence and reuse
Free to read. This article carries the publisher’s copyright, as printed on it: © 2012 Science Publications. It is free to read; ask us before reusing it.
How to reuse this articleResponses (0)
About this article
Zedam, L. & Stouti, A. (2012). Fuzzy Orders in the Real Line. Journal of Mathematics and Statistics, 8(2), 211–215. https://doi.org/10.3844/jmssp.2012.211.215
- Licence
- © Science Publications
- Issue
- Volume 8, Issue 2
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
